A Note on the Budget Constraint in a Model of Borrowing

Hellwig, Martin ; Foley, Duncan K.

URL: http://dx.doi.org/10.1016/0022-0531(75)90020-4
Document Type: Article
Year of publication: 1975
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 11
Issue number: 2
Page range: 305-314
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Export and Citation

Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item